Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Does celestone affect HIV Ab Test?
Jan 21, 2004

I am a mess and can not get on with my life. Here is the scoop...protected vag sex with "massage girl." Neg Ab at 10, 53, 77, 105 days. Problem is that I recieved 2cc of celestone on day 67 for my sinus problems. Do you think I can woo-hoo after my day 77 and 105 negative tests? I wont bother you with all of the symptoms that I have convinced myself to have. Thanks for your help.

Response from Dr. Frascino

Hello,

Questions about possible HIV infection need to be posted to the Safe Sex HIV Prevention" Forum, not here in the "Fatigue and Anemia" Forum. Consequently, I'll only answer very briefly, and refer you to the archives of the other forum for more detailed responses. Celestone (injectable steroid) will not affect your HIV antibody test results. Testing prior to three months is not considered definitive. Your 105-day test is conclusive. You are HIV-negative -- as would be expected since you had "protected" sex. I'm not sure why you are such a "mess." Everything here seems perfectly in order.

Dr. Bob


Previous
*send/update interesting result from doctor
Next
Borderline anemia - but much faster pulse rate, energy drainage and lower sex drive

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement